answersLogoWhite

0


Best Answer

Nothing. There is no need to take 3 at once because you won't be protected any more than if you took one. Birth Control pills are hormones that when taken for a month will help protect you from pregnancy . They have to be taken everyday to work.

User Avatar

Wiki User

14y ago
This answer is:
User Avatar

Add your answer:

Earn +20 pts
Q: What happens when you take three birth control pills at once?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

What if a child takes three birth control pills?

A child who takes three birth control pills may have some nausea, but no other short-term or long-term ill effects.


What are the side effects of taking three birth control pills at once?

no


Will taking two to three birth control pills at a time damage your insides?

No, it will not. It's part of the normal treatment when catching up on missed birth control pills (up to two at a time), or using birth control pills to control irregular uterine bleeding, as well as for emergency contraception.


What happens if you take 5 birth control pills at once?

You shouldn't have done that. If you miss more than three (3) days, throw out the pack and start a new one.


What happens if you take expired birth control pills Excessively like three or four?

If they are expired by a few months or weeks then they will probably mess up your cycle for the next month.


Can you use birth control pills to move when you get your period?

yes you can just take the birth control, when you stop your period should start three to four days after.


What if you took 3 birth control pills in one day?

There is no harm in taking three birth control pills in one day, other than possible side effects like nausea or breast tenderness. This is the older approach to emergency contraception. But, unless you needed the morning after pill or were advised by your health care provider to take pills this way for bleeding, there is no benefit in taking three birth control pills in one day.


How late can your period be if your on the birth control pill?

about three days into your 'white' section of your pills is still normal


Is it normal to have your period for 1 day after being on birth control pills for two weeks?

Yes, unscheduled bleeding is a common side effect in the first three months of birth control pill use. Continue taking your pills as scheduled.


Is the reason i have been having my period off and on for three weeks because i missed some birth control pills?

Missing pills to often can cause this proplem.


What if you Get your period three weeks early while on birth control?

Unscheduled bleeding on the birth control pill is more likely if you missed pills, if you're in your first three months of pills, or if you're taking medications or herbs that interfere with the pill (e.g. St. John's Wort). If the bleeding happens again, is troublesome to you, or is accompanied by pain, painful urination, or unusual vaginal discharge, contact your health care provider.


Does Sudafed affect the birth control pill?

No. If you are taking birth control pills neither of those will effect the pill. I took all three together for years and never had my pills fail. The only drug that effects the effectiveness of your pill is an antibiotic .It does lessen the pill.